# SDR 96ZZZM1352

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54341
- Make and model: Boeing 727231
- Aircraft serial: 21628
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 657276177
- Condition: Fractured
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING PREFLIGHT, FOUND LEFT MAIN LANDING GEAR, MFG P/N 65-72761-77, FRACTURED AT AFT TRUNNION BEARING.  REPLACED LEFT MAIN LANDING GEAR ASSEMBLY.  LANDING GEAR OPERATION THEN CHECKED NORMAL.  (M)
